Alert archive / Kentucky / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 237, NWS Louisville, KY

May 4, 2012Clark County, Floyd County, Harrison County, Indiana; 5 counties in Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at May 4, 2012, 4:33 PM EDT for Clark County, Floyd County, Harrison County, Indiana; 5 counties in Kentucky. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 4, 2012, 4:33 PM EDT (20:33 UTC)
Expired
May 4, 2012, 5:00 PM EDT
In force
27 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Hail
0.5 in
Wind
60.0 mph

Counties Clark County, IN, Floyd County, IN, Harrison County, IN, Bullitt County, KY, Hardin County, KY, Jefferson County, KY, Meade County, KY, Oldham County, KY

The radar

The Louisville radar (KLVX), 25 km from the middle of the area, began a volume at 20:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 4, 2:29 PM EDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.6 hours before the alert went out and 228 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2012-05-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 476 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2012-05-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 88 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
476 J/kg
Mixed-layer CIN
-12 J/kg
Mixed-layer LCL
540 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
88 m²/s²
0-3 km storm-relative helicity
44 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

271 
WUUS53 KLMK 042033
SVRLMK
INC019-043-061-KYC029-093-111-163-185-042100-
/O.NEW.KLMK.SV.W.0237.120504T2033Z-120504T2100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
433 PM EDT FRI MAY 4 2012

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN BULLITT COUNTY IN NORTH CENTRAL KENTUCKY...
  NORTHERN HARDIN COUNTY IN NORTH CENTRAL KENTUCKY...
  JEFFERSON COUNTY IN NORTH CENTRAL KENTUCKY...
  THIS INCLUDES THE CITY OF LOUISVILLE...
  NORTHERN MEADE COUNTY IN NORTH CENTRAL KENTUCKY...
  SOUTHWESTERN OLDHAM COUNTY IN NORTH CENTRAL KENTUCKY...
  SOUTHWESTERN CLARK COUNTY IN SOUTH CENTRAL INDIANA...
  FLOYD COUNTY IN SOUTH CENTRAL INDIANA...
  SOUTHEASTERN HARRISON COUNTY IN SOUTH CENTRAL INDIANA...

* UNTIL 500 PM EDT

* AT 432 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM GREENVILLE TO LOTTICK CORNER TO GLIDAS...MOVING EAST AT 55
  MPH.

* SEVERE THUNDERSTORMS WILL ALSO IMPACT...
  VALLEY STATION...
  ST. MATTHEWS...
  SHIVELY...
  PROSPECT...
  PLEASURE RIDGE PARK...
  SCOTTSVILLE AND STARLIGHT...
  HAMBURG AND SAINT JOSEPH...
  CEMENTVILLE AND WATSON...
  UTICA AND RIVER BLUFF...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE...CALL TOLL
FREE AT...1...8 7 7...6 3 3...6 7 7 2...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3837 8551 3810 8546 3792 8575 3806 8644
      3809 8643 3820 8607 3844 8599
TIME...MOT...LOC 2033Z 282DEG 46KT 3839 8601 3817 8594
          3805 8617
WIND...HAIL 60MPH <.50IN

$$

EER
2 follow-up statements
569 
WWUS53 KLMK 042050
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
450 PM EDT FRI MAY 4 2012

INC019-043-061-KYC029-093-111-163-185-042100-
/O.CON.KLMK.SV.W.0237.000000T0000Z-120504T2100Z/
HARRISON IN-FLOYD IN-CLARK IN-JEFFERSON KY-MEADE KY-OLDHAM KY-
BULLITT KY-HARDIN KY-
450 PM EDT FRI MAY 4 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT
FOR NORTHERN HARDIN...NORTHERN BULLITT...SOUTHWESTERN OLDHAM...
NORTHERN MEADE...JEFFERSON...SOUTHWESTERN CLARK...FLOYD AND SOUTHERN
HARRISON COUNTIES...

AT 445 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM SAINT JOSEPH TO FAIRDALE TO EVANS LANDING...MOVING 
EAST AT 55 MPH. THE STRONGEST WINDS WITH THESE STORMS APPEAR TO BE 
ACROSS SOUTHERN HARRISON COUNTY IN SOUTHERN INDIANA. 

* SEVERE THUNDERSTORMS WILL ALSO IMPACT...
  LOUISVILLE...
  VALLEY STATION...
  ST. MATTHEWS...
  SHIVELY...
  PROSPECT...
  PLEASURE RIDGE PARK...
  UTICA AND RIVER BLUFF...
  MOUNT WASHINGTON AND WHITFIELD...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN LOUISVILLE.

&&

LAT...LON 3837 8551 3810 8546 3792 8575 3806 8644
      3809 8643 3821 8599 3844 8599
TIME...MOT...LOC 2050Z 282DEG 46KT 3834 8574 3812 8567
          3800 8590
WIND...HAIL 60MPH <.50IN

$$

EER
020 
WWUS53 KLMK 042058
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
458 PM EDT FRI MAY 4 2012

INC019-043-061-KYC029-093-111-163-185-042108-
/O.EXP.KLMK.SV.W.0237.000000T0000Z-120504T2100Z/
HARRISON IN-FLOYD IN-CLARK IN-JEFFERSON KY-MEADE KY-OLDHAM KY-
BULLITT KY-HARDIN KY-
458 PM EDT FRI MAY 4 2012

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN HARDIN...NORTHERN
BULLITT...SOUTHWESTERN OLDHAM...NORTHERN MEADE...JEFFERSON...
SOUTHWESTERN CLARK...FLOYD AND SOUTHERN HARRISON COUNTIES WILL EXPIRE
AT 500 PM EDT...

ANOTHER SEVERE THUNDERSTORM WARNING HAS BEEN ISSUED FOR THE SOUTHERN 
PART OF THIS STORM.

LAT...LON 3837 8551 3810 8546 3792 8575 3806 8644
      3809 8643 3821 8599 3844 8599
TIME...MOT...LOC 2058Z 282DEG 46KT 3831 8561 3809 8554
          3798 8577

$$

EER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 4, 3:21 PM EDT, 1 hour 12 minutes earlier.

Area forecast discussion, May 4, 3:21 PM EDT, 1 hour 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
321 PM EDT FRI MAY 04 2012

.Short Term (Tonight through Saturday night)...
Issued at 320 PM EDT May 4 2012

Main concern is in the near term, as a bowing line of thunderstorms
over SW Indiana approaches the area. Expect severe winds and
excessive lightning, mainly in the I-64 corridor for the next few
hours, and the short-term will key on that. Environment south of WW
238 is fairly capped, and POPs heading into early evening will be
limited to 20-30 in those areas. Routine forecast products will be
taking a back seat to statements and warnings, especially as this
activity traverses the Louisville Metro roughly between 5 and 6 PM.

Still taking models with a grain of salt as they have not locked on
with what is going on now. That said, still carrying low-end likely
POPs for tonight as the front drops southward to near the Ohio
River. SVR threat should be diminishing rapidly around sunset.

General trend in POP on Saturday will be downward, but it is
too difficult to time any impulses in the flow aloft. With a front
hung up across Kentucky and still a juicy atmosphere, will not drop
POPs below 20-30, and that will be late in the day. Actually taper
down to a dry forecast Saturday night.

.Long Term (Sunday through Friday)...
Issued at 310 PM EDT May 4 2012

With a weak sfc front situated over the area Sunday, isolated
showers/t-storms will be possible Sunday and Sunday evening.
However, an upper ridge will become established over the area on
Sunday limiting convective development.  A cap is apparent for Sun
afternoon on GFS soundings.

By late Sun night/early Monday morning, pre-frontal convection ahead
of an approaching cold front will enter our western forecast area.
Latest models indicate that we would be warm sectored on Monday with
convection likely in a warm moist unstable environment.  The cold
front looks to pass through the region Monday night with perhaps the
strongest convection accompanying the front or just ahead of the
front where the best dynamics are available.  It's a little tough to
nail down timing at this point, but strong to possibly severe storms
look possible Monday afternoon/night.

Sunday/Monday temperatures will be warm in the low to mid 80s for
highs and mid to upper 60s for lows.

Following the cold front, the rest of the week will be cooler
(slightly below normal).  Some lingering showers will stick around
with waves in the upper trough behind the cold front.  A rumble of
thunder may still be possible early Tues.  Models vary on how
quickly the upper trough will move east into the New England
states.  Most models follow a more progressive soln like the 12Z
GFS.  However, the ECMWF and a few ensemble members indicate a
slower solution so will keep POPs in through Wed.  May need to
remove them if models lock onto a more progressive soln.
Temperatures will be in the upper 60s to mid 70s for highs
Tues-Fri.  Thurs-Fri look dry at this point with upper ridging over
the area.

&&

.Aviation (18Z TAF Issuance)...
Updated at 110 PM EDT May 4 2012

Juicy low-level atmosphere has allowed quite a bit of strato-cu to
develop, especially over SDF and LEX which are now carrying high-end
MVFR ceilings.

Low-confidence forecast especially at SDF and LEX. Could make a
strong argument to carry VCTS for much of the next 24 hrs, but very
difficult to pin down any better than that.  Will start VCTS around
mid-afternoon as convection pops in the heat of the day, and carry
it through the night as one or more complexes may roll through, with
the front dropping ever closer to the Ohio River. BWG is the only
point that I have real confidence in, or at least believe the most
likely scenario is no storms. Included some MVFR fog for BWG around
daybreak, while SDF and LEX will likely be convection or nothing.

For Saturday the front hangs up very close to SDF and LEX. Will keep
a variable wind directon there. So hard to time any convective
impulses, that the best course of action seems to be VFR with a
mid-level ceiling. BWG should stay south of the front with light SW
winds.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
KY...NONE.

Short Term.......RAS
Long Term........AMS
Aviation.........RAS
Hazardous weather outlook, May 4, 3:29 PM EDT, 1 hour 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
329 PM EDT FRI MAY 4 2012

INZ076>079-083-084-089>092-KYZ023>036-038>041-045>048-053>056-
051930-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-
BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-
JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-
SCOTT KY-SPENCER KY-ANDERSON KY-WOODFORD KY-FAYETTE KY-NELSON KY-
WASHINGTON KY-MERCER KY-JESSAMINE KY-LARUE KY-MARION KY-BOYLE KY-
GARRARD KY-
329 PM EDT FRI MAY 4 2012 /229 PM CDT FRI MAY 4 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...THROUGH TONIGHT.

THUNDERSTORMS ARE EXPECTED TO CROSS THE AREA LATE THIS AFTERNOON
INTO THIS EVENING. SOME SEVERE STORMS ARE LIKELY WITH DAMAGING
WINDS...THEREFORE A SEVERE THUNDERSTORM WATCH IS IN EFFECT
THROUGH 10 PM EDT...9 PM CDT. THE GREATEST RISK FOR SEVERE WEATHER
WILL BE ALONG THE I-64 CORRIDOR. FREQUENT CLOUD-TO-GROUND
LIGHTNING WILL ALSO BE A SERIOUS THREAT WITH THESE STORMS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

ISOLATED TO SCATTERED THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE
SATURDAY THROUGH TUESDAY WITH UPPER DISTURBANCES AND SURFACE
FRONTS PASSING THROUGH THE REGION. THE BEST CHANCE FOR STRONG TO
POSSIBLY SEVERE STORMS WILL BE MONDAY AND MONDAY NIGHT AHEAD OF
AND ALONG A COLD FRONT.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO REPORT ANY HAIL OR DAMAGING WINDS LATE
THIS AFTERNOON AND TONIGHT.

KYZ037-042-043-049-057-061>067-070>078-081-082-051930-
HARRISON KY-BOURBON KY-NICHOLAS KY-CLARK KY-MADISON KY-BUTLER KY-
EDMONSON KY-HART KY-GREEN KY-TAYLOR KY-CASEY KY-LINCOLN KY-
LOGAN KY-WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY-MONROE KY-
METCALFE KY-ADAIR KY-RUSSELL KY-CUMBERLAND KY-CLINTON KY-
329 PM EDT FRI MAY 4 2012 /229 PM CDT FRI MAY 4 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...THROUGH TONIGHT.

SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP BY LATE AFTERNOON
OR EARLY EVENING. SOME THUNDERSTORMS COULD BECOME STRONG TO SEVERE
WITH DAMAGING WINDS OR LARGE HAIL. STORMS ARE EXPECTED TO INCREASE
IN COVERAGE THIS EVENING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

ISOLATED TO SCATTERED THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE
SATURDAY THROUGH TUESDAY WITH UPPER DISTURBANCES AND SURFACE
FRONTS PASSING THROUGH THE REGION. THE BEST CHANCE FOR STRONG TO
POSSIBLY SEVERE STORMS WILL BE MONDAY AND MONDAY NIGHT AHEAD OF
AND ALONG A COLD FRONT.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO REPORT ANY HAIL OR DAMAGING WINDS LATE
THIS AFTERNOON AND TONIGHT.

RAS/AMS

In the hours before

Special weather statement, May 4, 2:48 PM EDT, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
248 PM EDT FRI MAY 4 2012

INZ083-042015-
DUBOIS-
248 PM EDT FRI MAY 4 2012

...STRONG TO SEVERE THUNDERSTORMS APPROACHING DUBOIS COUNTY...

AT 243 PM EDT...A LINE OF SEVERE THUNDERSTORMS WAS CROSSING THE
WABASH RIVER. THESE STORMS WILL ENTER DUBOIS COUNTY BY 4 PM.
FREQUENT CLOUD TO GROUND LIGHTNING...AND DAMAGING WINDS IN EXCESS OF
60 MPH...ARE EXPECTED WITH THESE STORMS. REMAIN ALERT FOR CHANGING
WEATHER CONDITIONS...AND BE SURE YOU HAVE A WAY TO RECEIVE WARNINGS
FROM THE NATIONAL WEATHER SERVICE.

* THESE STORMS WILL ALSO IMPACT...
  JASPER...
  PORTERSVILLE...
  MILLERSPORT AND IRELAND...
  DUFF...
  THALES AND KELLERVILLE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 3851 8698 3849 8695 3851 8694 3850 8688
      3853 8684 3853 8669 3832 8668 3825 8674
      3825 8679 3820 8679 3820 8707 3851 8708
TIME...MOT...LOC 1846Z 286DEG 23KT 3885 8732 3812 8791

RAS
Local storm report, May 4, 3:33 PM EDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
333 PM EDT FRI MAY 04 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0332 PM     TSTM WND GST     IRELAND                 38.42N  87.00W
05/04/2012  E60 MPH          DUBOIS             IN   EMERGENCY MNGR

&&

EVENT NUMBER LMK1200597

SZAPPANOS
Special weather statement, May 4, 3:50 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
350 PM EDT FRI MAY 4 2012

INZ091-092-KYZ030-031-042200-
FLOYD IN-CLARK IN-JEFFERSON KY-OLDHAM KY-
INCLUDING THE CITIES OF...NEW ALBANY...JEFFERSONVILLE...
LOUISVILLE...LA GRANGE
350 PM EDT FRI MAY 4 2012

...STRONG TO SEVERE STORMS WILL ENTER LOUISVILLE METRO AROUND 5 PM...

A LINE OF SEVERE THUNDERSTORMS OVER SOUTH-CENTRAL INDIANA WILL
CONTINUE TO MOVE EAST INTO THE LOUISVILLE METRO AREA. EXPECT WIND
GUSTS UP TO 60 MPH AND EXCESSIVE CLOUD-TO-GROUND LIGHTNING BETWEEN
5 AND 6 PM AS THESE STORMS MOVE THROUGH.

ANYONE PARTICIPATING IN OUTDOOR ACTIVITIES THIS AFTERNOON SHOULD
HAVE A PLAN TO TAKE COVER...AND BE READY TO ACT QUICKLY IF
THREATENING WEATHER APPROACHES.

RAS
Local storm report, May 4, 4:10 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
410 PM EDT FRI MAY 04 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0333 PM     TSTM WND GST     IRELAND                 38.42N  87.00W
05/04/2012  E60 MPH          DUBOIS             IN   BROADCAST MEDIA

            SOME TREES REPORTED DOWN.

&&

EVENT NUMBER LMK1200598

SZAPPANOS
Local storm report, May 4, 4:19 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
419 PM EDT FRI MAY 04 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     TSTM WND GST     ECKERTY                 38.32N  86.62W
05/04/2012  E60 MPH          CRAWFORD           IN   LAW ENFORCEMENT

&&

EVENT NUMBER LMK1200599

SZAPPANOS

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 4, 2:48 PM EDTSpecial Weather StatementLMKDubois87 min
May 4, 3:15 PM EDTSevere Thunderstorm WarningLMKDubois45 min
May 4, 3:44 PM EDTSevere Thunderstorm WarningLMKCrawford, Dubois, Orange, Perry31 min
May 4, 4:09 PM EDTSevere Thunderstorm WarningLMKCrawford, Floyd, Harrison, Orange, Perry, Washington36 min
May 4, 4:57 PM EDTSevere Thunderstorm WarningLMKHarrison33 min
May 4, 5:21 PM EDTSpecial Weather StatementLMKBullitt, Nelson24 min
May 4, 5:23 PM EDTSevere Thunderstorm WarningLMKBullitt, Nelson, Spencer37 min
May 4, 5:45 PM EDTSpecial Weather StatementLMKMercer, Washington45 min
May 4, 6:18 PM EDTSpecial Weather StatementLMKBoyle, Garrard, Jessamine, Lincoln, Madison42 min
May 4, 6:43 PM EDTSpecial Weather StatementLMKNicholas47 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2012Severe Thunderstorm Warnings in Indiana, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.